# SDR IPXA2025110450848

- Difficulty date: October 25, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 31,300 hours, 20,495 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Out Of Balance
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG MESSAGE IN CRUISE. RIGHT TANK 2000LBS LESS THAN LEFT. RAN QRH REBALANCING L&R. AFTER REBALANCING, ON DECENT 12.8 AS RH TANK WAS 1000 LESS THAN LEFT TANK.  PERFORMED OPS CHECK OF LH AND RH DEFUEL VALVES IAW AMM 28-26-01-404-145.  OPS CHECK GOOD.
